# SDR UALA2010071202483

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 59,305 hours, 8,606 cycles
- Engine: Pwa PW40903
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE.  INBD CREW SAID IMBALANCE STARTED 6 HR AFTER TAKEOFF, LT TANK FUEL 1.3 LBS MORE THAN RT TANK BY ANOTHER 2 HR, IMBALANCE INCREASED TO 3000 LBS UNTIL CTR TANK FUEL TO ZERO. NO TIME TO CK SCAV SYS & RT SCAVENGE SYS INOP. FLT CREW REPORTED "CTR TANK FUEL APPEARS TO HAVE SCAVENGED".  RAN BOTH CTR BOOST PUMPS LT MAIN INCREASED. RAN CNTR LT BOOST PUMP: (INCREASE IN LT MAIN). RAN CTR RT BOOST PUMP: (NO INCREASE IN LT OR RT MAIN TANKS). ACCOMPLISHED FUEL SCAVENGE SYS FUNCTIONAL TEST PASSED. ALSO ACCOMPLISHED DISC CK VALVE FUNCTIONAL TEST. FOUND LT MAIN TANK BOTH FWD AND AFT BOOST PUMP DISC CHECK VALVES FAILED. REPLACED LT FWD AND AFT DISCHARGE CHECK VALVES.
